# SDR SWAA2024041864124

- Difficulty date: March 11, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG WHEEL WELL LT VAPOR BARRIER WITH CRACK<[01] INSTALLED REPAIR; FILLER PLIES AND FILL FASTENER HOLES ON L/H VAPOR BARRIER ON AFT SIDE INSTALLED FILLER PLIES AND FILLED FASTENER HOLES ON REPAIR AREAS AS PER B737 SRM 51-70-04-2R-10 REPAIR. 10 PARAG 4-D AND B737 SRM 51-70-04-2R-0 REPAIR GENERAL PARAG 4-L; MATERIAL USED: PO#1473815 AND PO#1759622. TOOL USED: HOT BONDER: ID 170006; DUE DATE 06-01-24.;[02] VERIFIED
